# SDR UPS04242970

- Difficulty date: August 10, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 2 NACELLE UPPER FRAME CRACKED BETWEEN MID AND AFT HINGE POINTS.  FABRICATED FRAME IAW SRM 54-10-06, FRAME REPLACED IAW SRM 51-30-02.
